# SDR ALG2003F0218

- Difficulty date: January 16, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Channel
- Part number: 206064902036
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, 3 INCH CRACK IN RADIUS OF CHANNEL, WAS FOUND.  CRACK STARTS BOTTOM OF CHANNEL AND GOES UP 3 INCHES JUST ABOVE RECEPTACLE DOUBLER.  C/A:  INSTALL STAINLESS STEEL DOUBLER.
